Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On interval recurrent sums of independent random variables


Author: Frank Spitzer
Journal: Proc. Amer. Math. Soc. 7 (1956), 164-171
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0090915-2
MathSciNet review: 0090915
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Kallianpur and H. Robbins, The sequence of sums of independent random variables, Duke Math. J. vol. 21 (1954) pp. 285-307. MR 0062976 (16:52e)
  • [2] W. Feller, An introduction to probability theory and its applications, vol. 1, New York, Wiley, 1950. MR 0038583 (12:424a)
  • [3] K. L. Chung and M. Kac, Remarks on fluctuations of sums of independent random variables, Memoirs of the American Mathematical Society, vol. 6, 1951. MR 0040611 (12:722f)
  • [4] K. L. Chung and P. Erdös, On the application of the Borel-Cantelli lemma, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 179-186. MR 0045327 (13:567b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0090915-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society